# SDR DXTA2022082268630

- Difficulty date: August 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 2,082 hours, 1,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Worn
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: ATTEMPTED TO CLOSE MAIN CABIN DOOR. WAS NOT ABLE TO MOVE ACTUATOR HANDLE TO ENGAGE DOOR PINS. LOWERED DOOR AND TRIED TO MOVE THE ACTUATOR HANDLE TO CYCLE THE PINS. UNABLE TO MOVE ACTUATOR HANDLE. FEELS LIKE SOMETHING IS BINDING WITHIN THE DOOR. REPEAT RIGHT UP   // SIGNOFF// REMOVED MAIN ENTRANCE DOOR STAIRS AND PANELS TO GAIN ACCESS TO LATCH/LOCK ASSEMBLY. INSPECTED LATCH/LOCK ASSEMBLY AND FOUND FWD CENTER PIN STUCK ON DOOR FRAME. RE-SECURED FWD CENTER LATCH/LOCK PIN AND LUBRICATED PIN. OPS CHECKED MAIN ENTRANCE DOOR MULTIPLE TIME, OPS CHECKED GOOD EVERYTIME.RE-INSTALLED MAIN ENTRANCE DOOR STAIRS AND PANELS, ALL WORK DONE IAW CE-680AS MM 52-10-07.
